JournalsifbVol. 10, No. 1pp. 1–4

Nonfattening condition for the generalized evolution by mean curvature and applications

  • Pierre Cardaliaguet

    Université de Bretagne Occidentale, Brest, France
  • Samuel Biton

    Université de Tours, France
  • Olivier Ley

    Université de Tours, France
Nonfattening condition for the generalized evolution by mean curvature and applications cover
Download PDF

Abstract

We prove a non fattening condition for a geometric evolution described by the level set approach. This condition is close to those of Soner \cite{soner93} and Barles, Soner and Souganidis \cite{bss93} but we apply it to some unbounded hypersurfaces. It allows us to prove uniqueness for the mean curvature equation for graphs with convex at infinity initial data, without any restriction on its growth at infinity, by seeing the evolution of the graph of a solution as a geometric motion.

Cite this article

Pierre Cardaliaguet, Samuel Biton, Olivier Ley, Nonfattening condition for the generalized evolution by mean curvature and applications. Interfaces Free Bound. 10 (2008), no. 1, pp. 1–4

DOI 10.4171/IFB/177